# SDR MASA2011011201668

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 29,523 hours, 22,954 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 601R313613
- Condition: Leaking
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SQUEALS DURING CLIMB/DESCENT.  MX R2 DOOR SEAL.
